• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6780
School of Physics
  Title:   Generalized Master Function Approach to One-Dimensional Quasiexactly Solvable Models
  Author(s): 
1.  M.A. Jafarizadeh
2.  S.J. Akhtarshenas
  Status:   Published
  Journal: J. Math. Phys.
  No.:  27
  Vol.:  41
  Year:  2000
  Pages:   7783-7796
  Supported by:  IPM
  Abstract:
By introducing the generalized master function of order up to four together with corresponding weight function, we have obtained all quasi-exactly solvable second order differential equations. It is shown that these differntial equations have solutions of polynomial type with factorziation properties, that is polynomial solutions Pm(E) can be factorized in terms of polynomial Pn(E) for m not equal to n. All known quasi-exactly quantum solvable models can be obtained from these differential equations, where roots of polynomial Pn(E) are corresponding eigen-values.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right